MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS; PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2/WIRELESS; PATIENT MONITOR
Model Number 863279
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The customer reported an audio failure.The device was in clinical use at the time the issue was discovered.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The device was out of warranty.A service quotation have been provided to customer.However, as of the date of closure of this complaint, the customer has not update dphilips on the status of the device and the cause of the reported issue could not be determined.

Brand Name
SURESIGNS VS2+ NBP/SPO2/WIRELESS
Common Device Name
PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman road
andover MA 01810
MDR Report Key8663930
Report Number1218950-2019-03951
Device Sequence Number11304922
Product Code DXN
UDI-Device Identifier00884838028401
UDI-Public(01)00884838028401
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863279
Device Catalogue Number863279
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/20/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date06/03/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1